# SDR 377PA0008

- Difficulty date: October 5, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N377PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 23718
- Aircraft time: 40,518 hours, 20,195 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHANNEL B ON AUTO PILOT INOPERATIVE.  AUTO THROTTLES RETARD TO IDLE, WOULD NOT DISPLAY MACH SPEED ON MCP. PERFORMED A/P LAND VERIFY BITE CHECK THROUGH FMC.  NO FAULTS INDICATED.
